# SDR FDEA202002210363

- Difficulty date: February 21, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 76,442 hours, 28,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREW ENTRY GUST LOCK HAS SMALL PIECE CRACKED OFF.  REMOVED AND REPLACED COLLAR AND CATCH ASSY AS PER AMM 52-11-08-8.  OPS CHECK OK.  MEL CLOSED PLACARDS REMOVED.  A/C OK FOR SERVICE.
